... time, acting very strange. He will not discuss mental health with me. I keep telling him to talk to his doctor. Is this normal with this med? What can I do? I worry about him. Mood swings
Hi Desperate72. I also take Cymbalta & I can tell you that sleeplessness is actually 1 of the side effects listed on the drug fact sheet that comes with the prescription. Lack of sex drive is a well documented side effect of Cymbalta & most other antidepressants. I dont suffer with that particular side effect but my husband does & I know how frustrating it I can be to you. Now my advice on any other strange behaviors you're noticing is if you cant get your spouse to discuss them with you then maybe you can call his physician & explain to him the behaviors concerning you. The Dr cant tell you anything about your husbands care but he can listen to the issues you describe & ask your husband at his next appt if he's suffering from any of these things in a discreet way. I hope this helps. Good luck.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2014 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Citalopram - My wife is 88 and has taken 20mg daily for three weeks for depression. How long before?
Posted 21 May 2016 • 2 answers
Posted 12 Sep 2016 • 1 answer